CSpace
existenceoftheuniformlyminimumriskunbiasedestimatorinseeminglyunrelatedregressionsystem
Wu QG(吴启光)
1995
Source Publicationactamathematicasinicanewseries
ISSN1000-9574
Volume11Issue:1Pages:23
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45559
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wu QG. existenceoftheuniformlyminimumriskunbiasedestimatorinseeminglyunrelatedregressionsystem[J]. actamathematicasinicanewseries,1995,11(1):23.
APA 吴启光.(1995).existenceoftheuniformlyminimumriskunbiasedestimatorinseeminglyunrelatedregressionsystem.actamathematicasinicanewseries,11(1),23.
MLA 吴启光."existenceoftheuniformlyminimumriskunbiasedestimatorinseeminglyunrelatedregressionsystem".actamathematicasinicanewseries 11.1(1995):23.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[吴启光]'s Articles
Baidu academic
Similar articles in Baidu academic
[吴启光]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[吴启光]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.